• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 41 páginas
Examen

Pharm Hesi Practice Complete Study Guide With Solved Questions

Document preview thumbnail
Vista previa 4 fuera de 41 páginas

PHARM HESI PRACTICE COMPLETE STUDY GUIDE WITH SOLVED QUESTIONS

Vista previa del contenido

PHARM HESI PRACTICE COMPLETE STUDY
GUIDE WITH SOLVED QUESTIONS


◉ A male client who has been receiving an antineoplastic drug has
developed thrombocytopenia. What instructions should the practical
nurse (PN) reinforce?
A) Use suppository form of drugs.
B) Avoid large public gatherings.
C) Rise slowly when standing up.
D) Shave with an electric razor.
Answer: D) Shave with an electric razor.
Feedback:
Thrombocytopenia is a common side effect of bone marrow
depression caused by several antineoplastic agents. The client is
experiencing a low platelet count and should use an electric razor
(D) to reduce his risk of bleeding. (A, B, and C) are not indicated for a
client who needs to implement thrombocytopenia precautions.


◉ The practical nurse (PN) is caring for a client who has been taking
prednisone (Deltasone) daily for a year. Which adverse effect should
the PN document in the client's record?
A) Photosensitvity.
B) Weight gain.

,C) Loss of hair.
D) Pale skin color.
Answer: B) Weight gain.
Feedback:
Long term use of prednisone causes fluid retention and
redistribution of fat deposition. Weight gain (B) and moon face
reflect adverse effects of long-term prednisone use and should be
documented. (A, C, and D) do not occur with treatment using
prednisone.


◉ A female client with recurring headaches tells the practical nurse
(PN) that she has been taking at least 4 grams of acetaminophen a
day. Which laboratory studies should the PN review for this client?
A) Creatinine clearance.
B) Hepatic enzymes.
C) Coagulation values.
D) Arterial blood gases.
Answer: B) Hepatic enzymes.
Feedback:
Liver toxicity can occur when doses of acetaminophen exceed 4
grams a day, resulting in an elevation in hepatic enzyme values (B).
(A, C, and D) do not reveal findings related to acetaminophen
toxicity.

,◉ A client receives a prescription for an oral opioid analgesic for
post-operative pain. Which adverse effect should the practical nurse
(PN) monitor for with the client?
A) Constipation.
B) Photosensitivity.
C) Decreased heart rate.
D) Frequent urination.
Answer: A) Constipation.
Feedback:
Opioid analgesics slow peristalsis, which leads to constipation (A), a
common side effect of opiates. (B, C, and D) are not associated with
opioid analgesics.


◉ Which action should the practical nurse implement when
administering a buccal medication?
A) Encourage the client to swallow.
B) Administer water with medication.
C) Ensure the medication is positioned under the tongue.
D) Place the medication between the upper molar teeth and cheek.
Answer: D) Place the medication between the upper molar teeth and
cheek.
Feedback:
Buccal medications are placed between the upper molar teeth and
the cheek (D) for absorption by the capillaries of the oral mucosa.

, The client should be cautioned against swallowing, not (A). Buccal
medications are not administered with water (B). (C) describes
sublingual administration.


◉ What assessment is most important for the practical nurse (PN)
to obtain prior to initiating medication therapy with phenelzine
(Nardil) for a client with depression?
A) Activity level.
B) Mood and affect.
C) Understanding of diet modification.
D) The client's support system.
Answer: C) Understanding of diet modification.
Feedback:
To prevent a potentially lethal hypertensive crisis, a tyramine-free
diet should be maintained during antidepressant therapy with
Nardil, a monoamine oxidase inhibitor (MAOI). It is most important
to determine if the client understands diet modification (C) before
Nardil is initiated to prevent consumption of foods that interact with
Nardil. Although a client's activity level (A) and mood and affect (B)
should be monitored during antidepressant therapy, it is most
important that the client understand diet modifications. The client's
support system (D) and network of family and friends is important,
but the client should understand the responsibility of dietary
compliance with the medication regimen.

Información del documento

Subido en
28 de septiembre de 2026
Número de páginas
41
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$17.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
TopGradeInsider
4.1
(14)
Vendido
202
Seguidores
1
Artículos
65657
Última venta
5 horas hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes